# SDR SWAA2014101432927

- Difficulty date: July 22, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,537 hours, 23,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LE LOWER SKIN CRACKED AT ACTUATOR ATTACH FITTING AT AFT INBD & OTBD FASTENERS.  REPAIRED SKIN IAW SRM.
